MathSciNet Relay Station
MathSciNet bibliographic data
MR2044631 (2005a:45001) 45A05 (30D15 45E10)
Krivosheev, A. S.; Gantsev, S. N. Solvability of systems of nonhomogeneous convolution equations in convex domains in $\Bbb C$. (Russian) Algebra i Analiz 15 (2003), no. 6, 48--73; translation in St. Petersburg Math. J. 15 (2004), no. 6, 847–865
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement